Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Meg H.

BP is balling up with AHA lotion...!

I just started using an AHA lotion [Neut. Healthy Skin to be exact] at night about 10+ minutes after I apply BP and it makes it ball up in some places.

How can I make this stop?! Should I apply the AHA first?

Thanks!-

Share this post


Link to post
Share on other sites

No, applying the lotion first won't work, as it'll prevent the BP from absorbing correctly. The best thing you can do to prevent the balling up is to find a BP that comes in the form of gel instead of cream. The only two that come to mind are Dan's BP, and I believe PanOxl has a gel, although I think it's in higher concentration.

If for some reason you can't get Dan's BP, you can try applying the OTS differently. Make sure your skin is completely dry, then apply it in ultra smooth, long strokes. Make sure the BP is smoothed over your skin evenly and then give it lots of time before applying the lotion. If it is still balling up, you may have to lessen the amount of BP you're applying, or resort to gently sloughing off as much of the "ballage" as possible.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×